# SDR 96ZZZX639

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: A56362
- Condition: Dirty
- Location: Engine Gearcase
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4033 - RIGHT PROPELLER HEAT FAILED SHORTLY AFTER TAKEOFF, CREW WAS INSTRUCTED TO RETURN TO FIELD.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE INSPECTED AND CLEANED BOTH LEFT AND RIGHT PROPELLER DE-ICE BRUSH BLOCK ASSEMBLIES IAW STD MAINTENANCE PRACTICES.  GROUND RUN CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
